# SDR 2002F00288

- Difficulty date: December 5, 2001
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N392LG
- Make and model: Snias AS350B3
- Aircraft serial: 3252
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 704A34412038
- Condition: Leaking
- Part time: 913 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HOSE LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNITS CORRECTED PROBLEM.  (M)
